# SDR IXXA0000036

- Difficulty date: October 27, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45946
- Aircraft time: 79,090 hours, 33,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Roller
- Condition: Lack Of Lube
- Location: Mlg Ww
- Part time: 79,090 hours, 33,088 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM IAH TO TOL, THE GEAR NOT LATCH LIGHT ILLUMINATED DURING THE LANDING GEAR UPLATCH CHECK.  THE FLIGHT CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR, LUBRICATED THE LEFT MAIN GEAR UPLATCH ASSEMBLY AS PRECAUTIONARY MEASURE.  MAINTENANCE PERFORM A SUCCESSFUL GEAR SWING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
